I have a script for 30mg Adderall twice daily, basically the maximum dosage. Before saying this, yes, I know I self medicate with it too much. I am a social worker in the psychology field and am extremely familiar with that aspect. My Rx lasts roughly two weeks and for the following two weeks, I will sleep sometimes 3 straight days. I'm also a horrible type 1 diabetic and it affects that as well. My question is has anyone faced taking this much in the past and realized you had a problem with it, thus cutting back to what you are prescribed. I'm also on Lithium, Tranxene, Paxil... unconfirmed bipolar 2 dx, but that is what it is looking like. Just wondering if anyone had any tips to getting yourself back on track and backing down to what mg you are supposed to take daily.
Are you having a problem staying awake ordinarily or just because of lack of adderall? I'm wondering if you had some provigil or nuvigil if it would help you stay away from too much adderall. You know the pitfalls and problems with too much adderall, so I don't have to tell you. Have you tried taking it down to 30 mg and 15 mg? You might be able to wean back a little.
Hi, not sure if you still need help. But I too was on 30mg a day 2x a day but I used to take 90mg a day. I tried weaning myself off but the withdraws from it were hell. I ended up having to get on FMLA and take a 2month medical leave so I can detox. My psych. Helped me detox at home so I didn't admit myself. But it was so hard. You can't sit down, your going to feel like ripping your skin off of your or something. I was put on trazadone and seraquil. But after 2 weeks I was good to go. Best thing to do is find a doctor who is willing to help u. Bc once u tell ur doctor what u been doing they will refuse to help u bc your a risk.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2010 • 1 answer
Posted 13 Jul 2011 • 2 answers
Posted 1 Jun 2012 • 1 answer
Posted 2 May 2014 • 2 answers
Posted 7 Aug 2016 • 1 answer